# SDR 9520819857

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- System (JASC): 5220 · Emergency Exits
- Part: Door Pan
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN (2) EMERGENCY EXIT DOOR PANS (RIGHT AFT, LEFT FORWARD), ONE EACH AT THE UPPER FORWARD AND AFT DOOR STOPS.  REPAIRED THE PANS (P/N 5913195-1) PER EAS 98-103345 AND -103347.
